# SDR QXEA2017071700470

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 33,737 hours, 34,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Main Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE STICKS WHEN OPENING THE DOOR FROM INSIDE. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. FOUND THE HANDLE FORCES OUT OF ADJUSTMENT. ADJUSTED HANDLE FORCES IAW AMM 52-11-00-820-801. OPERATIONAL TESTS GOOD RETURNED TO SERVICE. NO PARTS REPLACED.
